# SDR SCNA20201113187

- Difficulty date: November 7, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER R1 SERVICE DOOR AND THE 2 FWD RT OVERHEAD BINS INOPERABLE.  REMOVED AND REPLACED POWER SUPPY AND BATTERY M1674.  OPERATIONS CHECK GOOD, IAW AMM 33-51-06-960-805 AND AMM 33-51-06-960-806.
